# SDR CA131118008

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 20 MIN INTO FLIGHT AT FL430, THE CREW NOTICED AN ODOR.  ABOUT 5 MINUTES LATER A WHITE/GRAY SMOKE ENTERED IN THE COCKPIT AND CABIN.  THE PRESSURE SOURCE SELECT KNOB WAS SELECTED TO "L" IAW THE ENVIRONMENTAL SMOKE CHECKLIST.  THE SMOKE WAS DISSIPATED DURING THE DESCENT AND LANDING OVER 20 MINUTES PERIOD, ENROUTE TO AN ALTERNATE AIRPORT.
